# SDR A6WA200360016

- Difficulty date: April 24, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bac 146200A
- Aircraft serial: E2082
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON PANEL 481 AT LOWER FORWARD RIGHT ATTACH HOLE CHAFED BADLY FROM LOOSE AND VIBRATING SCREW.  HOLE WORN EXCESSIVELY.  REPAIRED PANEL IAW BARA/AVR/6361/03-D. (M)
